[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] nasal spray for allergies

I am not a dr., but I would think that with all the blood vessels in the
nose that there is no way the meds. would not be absorbed into the
bloodstream.  Doesn't that sound logical?  Also, drs. say many things
that they have no practical knowledge of.  They say PMS shouldn't raise
your bg. and mine are sky high every month.  They say you can eat most
anything and maintain good control, but that isn't necessarily true
either.  They say babies don't get diaper rash when they are teething
and that is also not true.  (All moms know this.)

Anyway, I think that if you have unexplained high bgs. and you are using
this stuff(think about the "cort"part of the name--isn't that
cortisone?) and you get high readings, then I would assume that the
Rhinocort is the problem.
(My husband is a pharmacist, and believes that drs. are not "drug
experts"...they don't have the time to know the drugs like R.Ph.s)  You
might try asking your pharmacist. YMMV

[demime 0.98e removed an attachment of type application/ms-tnef which had a name of winmail.dat]
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml